# SDR FDEA201008293182

- Difficulty date: August 29, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N562FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46947
- Aircraft time: 86,292 hours, 28,290 cycles
- Engine: Ge CF66D
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: AEA01121
- Condition: Misrepaired
- Location: Door Frame
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN L3 DOOR AFT DOOR JAMB LOWER WEB FOUND EXISTING REPAIR. EXISTING REPAIR AT CABIN L3 DOOR AFT DOOR JAMB LOWER WEB EVALUATED AND FOUND   PREVIOUSLY ACCOMPLISHED NOT IAW APPROVED DATA. CABIN L3 DOOR, AFT DOOR JAMB LOWER WEB REPAIR CARRIED OUT IAW SRM 53-50-00, FIG 19, VOL I, REV 96.  EO 8-5100-7-5001 A7 PART 2.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 111.
